# SDR FDKA200606129

- Difficulty date: June 19, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 10,529 hours, 9,976 cycles
- Engine: Allsn AE3007A
- Engine time: 6,693 hours, 6,391 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Smoke
- Condition: Detected
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE COMING FROM NR 1 ENGINE DURING SHUTDOWN.  MAINTENANCE INSPECTED ENGINE AND FOUND NO DEFECTS.
